advertisement
Question
Posted by: nonhlanhla mabe | 2018/10/17

Contraception

Hi I am on petogen and seems like I am getting my periods. Could I be at risk of falling pregnant? 

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2018/10/18

No, irregular bleeding is a side effect of petogen but you are still protected.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement